MAUDE Adverse Event Report: MICROTRANSPONDER, INC. MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)

MICROTRANSPONDER, INC. MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Model Number 3000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The original implantation of the vivistim system occurred on (b)(6) 2024 (that surgeon is no longer at that hospital).On (b)(6) 2025, the patient underwent a revision of the neck incision at the lead insertion site by a different surgeon at a different hospital that has previously implanted the vivistim system with other patients.Microtransponder inc.(mti) includes four tie-downs in the lead packaging to secure the lead in place.It was reported, that one of the tie-downs appeared to be pushing against the surface of the skin, showing a small bump visible to the patient.The surgeon reopened the incision and removed the tie-down.Subsequent testing of both the lead and the implantable pulse generator (ipg) confirmed that they were functioning as intended.The tie down was disposed of at the hospital and will not be returned for evaluation.

Brand Name
MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Common Device Name
VIVISTIM® SYSTEM
Manufacturer (Section D)
MICROTRANSPONDER, INC.
2802 flintrock trace
suite 226
austin TX 78738
Manufacturer (Section G)
MICROTRANSPONDER, INC
2802 flintrock trace
suite 226
austin TX 78738
Manufacturer Contact
brent tarver
2802 flintrock trace
austin, TX 78738
8323305315
MDR Report Key23054224
Report Number3012309950-2025-00004
Device Sequence Number15596595
Product Code QPY
UDI-Device Identifier10810041430080
UDI-Public10810041430080
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/13/2025
Device Model Number3000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale